MathSciNet Relay Station
MathSciNet bibliographic data
MR1641566 (2000d:60125) 60J35 (31C25 58J65)
Aida, Shigeki Uniform positivity improving property, Sobolev inequalities, and spectral gaps. J. Funct. Anal. 158 (1998), no. 1, 152–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement